# SDR SWAA2024071100722

- Difficulty date: June 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 19,658 hours, 10,144 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 191D AT LOWER FUSELAGE 2024-384279<[01] TOOL USED CALIPER PN: 500-464; SN: B17030933; DUE DATE: 07/NOV/24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 16122983; DUE DATE: 15-FEB-25.;[03] TOOL USED: SCALE P/N: CR5200; S/N: 8342514502; DUE DATE: 22-FEB-25.;[04] TOOL USED: SCALE P/N: CR5200; S/N: 8342514499; DUE DATE: 17-FEB-25.;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 15-FEB-25;[06] REPAIRED ACCESS PANEL 191D AT LOWER FUSELAGE IAW B737-800 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFF BELOW.;[07] REPAIRED ACCESS PANEL 191D AT LOWER FUSELAGE IAW B737-800 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFF BELOW.
